MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 HICKMAN CV CATHETER, SINGLE-LUMEN, 9.6F; CHRONIC CATHETERS

C.R. BARD, INC. (BASD) -3006260740 HICKMAN CV CATHETER, SINGLE-LUMEN, 9.6F; CHRONIC CATHETERS
Catalog Number 0600560
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/28/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a catheter placement procedure, the documented length is from cuff to tip of line but no information noted on remainder of lumen length.It was further reported that no total catheter length on packaging either was allegedly mentioned.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: as the lot number for the device was not provided, a review of the device history records could not be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not requested as the lot number reported is unknown.Investigation summary: the physical device was not returned for evaluation.No photos were provided for review.Therefore, investigation is inconclusive for the reported catheter length marking issue as no objective evidence was provided for review.The definitive root cause could not be determined based upon available information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
HICKMAN CV CATHETER, SINGLE-LUMEN, 9.6F
Common Device Name
CHRONIC CATHETERS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key21543521
Report Number3006260740-2025-01286
Device Sequence Number7099350
Product Code LJS
UDI-Device Identifier00801741051845
UDI-Public(01)00801741051845
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K830233
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0600560
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2025
Supplement Date Received by Manufacturer05/20/2025
Initial Report FDA Received Date03/06/2025
Supplement Report FDA Received Date05/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown